Zhichun Zhai
Title
Cited by
Cited by
Year
On global regularity of 2D generalized magnetohydrodynamic equations
CV Tran, X Yu, Z Zhai
Journal of Differential Equations 254 (10), 4194-4216, 2013
882013
Well-posedness and regularity of generalized Navier–Stokes equations in some critical Q-spaces
P Li, Z Zhai
Journal of Functional Analysis 259 (10), 2457-2519, 2010
672010
Fractional Gagliardo–Nirenberg and hardy inequalities under Lorentz norms
H Hajaiej, X Yu, Z Zhai
Journal of Mathematical Analysis and Applications 396 (2), 569-577, 2012
482012
Note on solution regularity of the generalized magnetohydrodynamic equations with partial dissipation
CV Tran, X Yu, Z Zhai
Nonlinear Analysis: Theory, Methods & Applications 85, 43-51, 2013
342013
Strichartz type estimates for fractional heat equations
Z Zhai
Journal of mathematical analysis and applications 356 (2), 642-658, 2009
292009
Well‐posedness for fractional Navier–Stokes equations in the largest critical spaces
X Yu, Z Zhai
Mathematical Methods in the Applied Sciences 35 (6), 676-683, 2012
262012
Fractional Sobolev, Moser–Trudinger, Morrey–Sobolev inequalities under Lorentz norms
J Xiao, Z Zhai
Journal of Mathematical Sciences 166 (3), 357-376, 2010
242010
Global well-posedness for nonlocal fractional Keller–Segel systems in critical Besov spaces
Z Zhai
Nonlinear Analysis: Theory, Methods & Applications 72 (6), 3173-3189, 2010
232010
Well-posedness for fractional Navier-Stokes equations in critical spaces close to
Z Zhai
arXiv preprint arXiv:0906.5140, 2009
212009
Generalized Navier–Stokes equations with initial data in local Q-type spaces
P Li, Z Zhai
Journal of mathematical analysis and applications 369 (2), 595-609, 2010
162010
Generalized Poincaré embeddings and weighted Hardy operator on Qp, q spaces
C Tang, Z Zhai
Journal of mathematical analysis and applications 371 (2), 665-676, 2010
142010
RIESZ TRANSFORMS ON -TYPE SPACES WITH APPLICATION TO QUASI-GEOSTROPHIC EQUATION
P Li, Z Zhai
Taiwanese Journal of Mathematics 16 (6), 2107-2132, 2012
132012
Note on affine Gagliardo–Nirenberg inequalities
Z Zhai
Potential Analysis 34 (1), 1-12, 2011
92011
On the Euler–Poincare equation with non-zero dispersion
D Li, X Yu, Z Zhai
Archive for Rational Mechanics and Analysis 210 (3), 955-974, 2013
82013
Regularity and capacity for the fractional dissipative operator
R Jiang, J Xiao, D Yang, Z Zhai
Journal of Differential Equations 259 (8), 3495-3519, 2015
52015
On the Lagrangian averaged Euler equations: local well-posedness and blow-up criterion
X Yu, Z Zhai
Communications on Pure & Applied Analysis 11 (5), 1809, 2012
42012
Carleson measure problems for parabolic Bergman spaces and homogeneous Sobolev spaces
Z Zhai
Nonlinear Analysis: Theory, Methods & Applications 73 (8), 2611-2630, 2010
42010
SEVERAL ANALYTIC INEQUALITIES IN SOME Q− SPACES
P Li, Z Zhai
Taiwanese Journal of Mathematics 15 (5), 2043-2058, 2011
32011
Well-posedness for two types of generalized Keller-Segel system of chemotaxis in critical Besov spaces
Z Zhai
Communications on Pure & Applied Analysis 10 (1), 287, 2011
32011
Minimax robust active learning for approximately specified regression models
R Nie, DP Wiens, Z Zhai
Canadian Journal of Statistics 46 (1), 104-122, 2018
22018
The system can't perform the operation now. Try again later.
Articles 1–20